Collar lemma in quaternionic hyperbolic manifold
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 411-418
Published online June 1, 2006
Daeyong Kim
Seoul National University
Abstract : In this paper, we show that a short simple closed geodesic in quaternionic hyperbolic 2-manifold has an embedded tubular neighborhood whose width only depends on the length of the geodesic.
Keywords : collar, quaternionic hyperbolic, tubular neighborhood
MSC numbers : Primary 51M10, 57S30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd